The Index of Reducibility of Parameter Ideals and Mostly Zero Finite Local Cohomologies
In this article we prove that if M is a finitely-generated module of dimension d with finite local cohomologies over a Noetherian local ring (A, ), and if for at most two positive values of i, then there exists an integer ℓ such that every parameter ideal for M contained in ℓ has the same index of reducibility.
finite local cohomologies, index of reducibility, local cohomology, parameter ideal, socle, type, unmixed component
Liu, Jung-Chen, and Mark W. Rogers. "The index of reducibility of parameter ideals and mostly zero finite local cohomologies." Communications in Algebra® 34, no. 11 (2006): 4083-4102.
Communications in Algebra